Next Article in Journal
Advanced Signal Processing Techniques for Faulth Diagnostics-a Review
Previous Article in Journal
Improved Part Modeling in a Process Planning System
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2010, 15(1), 45-56; doi:10.3390/mca15010045

Approximate Solution of Higher Order Linear Differential Equations by Means of a New Rational Chebyshev Collocation Method

1
Department of Mathematics, Faculty of Science and Arts , Celal Bayar University Muradiye, Manisa, Turkey
2
Department of Mathematics Education, Faculty of Education , Adnan Menderes University, Aydın, Turkey
3
Department of Mathematics, Faculty of Science, Muğla University, Muğla, Turkey
*
Author to whom correspondence should be addressed.
Published: 1 April 2010
Download PDF [289 KB, uploaded 1 April 2016]

Abstract

In this paper, a new approximate method for solving higher-order linear ordinary differential equations with variable coefficients under the mixed conditions is presented. The method is based on the rational Chebyshev (RC) Tau, Chebyshev and Taylor collocation methods. The solution is obtained in terms of rational Chebyshev (RC) functions. Also, illustrative examples are given to demonstrate the validity and applicability of the method.
Keywords: Rational Chebyshev Functions; Higher-order Ordinary Differential Equations; Taylor and Chebyshev Collocation Methods Rational Chebyshev Functions; Higher-order Ordinary Differential Equations; Taylor and Chebyshev Collocation Methods
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Yalçınbas, S.; Özsoy, N.; Sezer , M. Approximate Solution of Higher Order Linear Differential Equations by Means of a New Rational Chebyshev Collocation Method. Math. Comput. Appl. 2010, 15, 45-56.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top